Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the definition of stress rate


Author: E. F. Masur
Journal: Quart. Appl. Math. 19 (1961), 160-163
MSC: Primary 73.99
DOI: https://doi.org/10.1090/qam/133969
MathSciNet review: 133969
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.99

Retrieve articles in all journals with MSC: 73.99


Additional Information

DOI: https://doi.org/10.1090/qam/133969
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society